您当前所在位置: 首页 > 学者

刘希玉

  • 6浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 73下载

  • 0评论

  • 引用

期刊论文

NOTE A Note on the Sturmian Theorem for Singular Boundary Value Problems

刘希玉Liu Xiyu

Journal of Mathematical Analysis and Application 237, 393-403 (1999),-0001,():

URL:

摘要/描述

In this paper, we study properties of the eigenfunctions of singular boundary value problems. The main results show that for a class of singular boundary value problems, the Sturmian oscillation theorem holds. It is a generalization of the standard case to the singular case.

版权说明:以下全部内容由刘希玉上传于   2007年05月13日 15时47分17秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果